# SDR AWXA0001817

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65C352433
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

aft cargo FWD doorway frame cracked from just above stop fitting NR 5 to area covered by fitting (refer to AWA EO 53-10-01) marked APPROX STA 807.  replaced FWD frame segment IAW REF DWG 65C35243(-3) and DWG 65-47959(-2) and REF SRM 51-10-1 pg 8 and SRM 51-30-2 pg 2-5 and SRM 51-20-4 pg 4 and SRM 51-10-2 pg 7 (note: p/n 65-47959-2 is now 65C35243-3).
